Patient :It's I stillbeen almost 6 weeks since my Surgical abortion, I took birth control pills 3 or 4 days not consecutively right after, I only blessing that first day and then spot the three or four days I took the pills, I still have no period and negative pregnancy test, I have had unprotected sex every day since the first of May, what could be wrong? That I haven't got a period
Thanks for the query.
There is a possibility that you can be pregnant. Kindly consult a gynecologist for an examination and investigations to rule out pregnancy by a beta hcg blood test. The other reason could be due to stress and hormonal imbalance. You will need medications accordingly.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.